Physical effects of Meth's on penis
I have a concern regarding meth s physical influence on my penis. I have had an extremely irritated and inflamed penis for the last couple of weeks. Just recently, white bumps (that look like excess skin-possibly pus filled) are appearing around my penis head . Could it be due to the friction and...
Was shooting meth. Why did the site get red and painful?
as i was shooting meth the site got red and painful. The whole time I continued to get great blood return showing I was still in the vein .. I have a couple red, painful swollen bumps now that are not getting any better. I now have a itchy rash on both my arms also.... The bumps are not hot to...
What is the treatment for swollen arm after injecting meth?
I injected some meth in my arm the other day like 4 days ago ,and now my arm has a bump were I injected, and its swelling. its really hard too. I have been putting my arm under hot water. feels good for a few minutes. what do I do??? I cant afford a doctor
Addicted to meth. Itching skin. How to stop using it?
Hi... I m not going to bs you and say that I m not addicted and that I ve only done meth a certain amount of times. Truth be told I am addicted and can t count the amount of times ive either smoked, snorted, or booty bumped it. I am however, doing my best in my struggle to quit and my biggest...
Having burning sensation after using crystal meth. What should I do?
Hi I ve been using crystal meth for 4days (sniffed) it 2times a day .. Well now after 14hours my skin is burning like hell and bugs crawling all over my body .. Feels like I see something the hole time but then its not there ..can u please give me advice ,my neck got bumps all over Please doc Thn
These drugs act directly on brain and causes CNS depression, so that there is problem in erection.
Its effect come as soon as drug is taken inside the body.
and persists for 5-7 days !!
hope my advise helped you
Dr Hari Om Chandrakar
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions